# SDR NSVA20070149

- Difficulty date: June 4, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 36,090 hours, 31,338 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 976
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ON WILL NOT EXTINGUISH.  REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR IAW AMM 25-13-15, P/N OFF/ON: CGAB1201-01, S/N OFF: 976, S/N ON: 1238.  OPS CHECK GOOD.
